Extension rates across the northern Shanxi Grabens, China, from Quaternary geology, seismicity and geodesy

Middleton, T.A., Elliott, J.R., Rhodes, E.J. orcid.org/0000-0002-0361-8637 et al. (5 more authors) (2017) Extension rates across the northern Shanxi Grabens, China, from Quaternary geology, seismicity and geodesy. Geophysical Journal International, 209 (2). pp. 535-558. ISSN 0956-540X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author, 2017. Published by Oxford University Press on behalf of The Royal Astronomical Society. This is a pre-copyedited, author-produced PDF of an article accepted for publication in Geophysical Journal International following peer review. The version of record, "Middleton, TA, Elliott, JR , Rhodes, EJ et al (2017) Extension rates across the northern Shanxi Grabens, China, from Quaternary geology, seismicity and geodesy. Geophysical Journal International," is available online at: [https://doi.org/10.1093/gji/ggx031].
Dates:
  • Published (online): 27 January 2017
  • Published: May 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Geography (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 16 May 2017 11:22
Last Modified: 16 May 2017 11:22
Published Version: https://doi.org/10.1093/gji/ggx031
Status: Published
Publisher: Oxford University Press
Refereed: Yes
Identification Number: https://doi.org/10.1093/gji/ggx031

Share / Export

Statistics